| Catalog Number |
221828046 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
09/19/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
Event or Problem Description
It was reported that the pinnacle liner trial screw tips broke off during surgery.Discarded by the hospital.
Additional Manufacturer Narrative
The devices associated with this report were not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.